RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uch. Zap. Mosk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uch. Zap. Mosk. Gos. Univ., 1951, Issue 148, Pages 224–225 (Mi uzmu79)  

This article is cited in 5 scientific papers (total in 5 papers)

Remark on the work of N. K. Bari, “Biorthogonal systems and bases in Hilbert space”

I. M. Gel'fand


Full text: PDF file (247 kB)

Bibliographic databases:

Citation: I. M. Gel'fand, “Remark on the work of N. K. Bari, “Biorthogonal systems and bases in Hilbert space””, Mathematics. Vol. IV, Uch. Zap. Mosk. Gos. Univ., 148, Moscow Univ. Press, Moscow, 1951, 224–225

Citation in format AMSBIB
\Bibitem{Gel51}
\by I.~M.~Gel'fand
\paper Remark on the work of N.\,K.~Bari, ``Biorthogonal systems and bases in Hilbert space''
\inbook Mathematics.~Vol.~IV
\serial Uch. Zap. Mosk. Gos. Univ.
\yr 1951
\vol 148
\pages 224--225
\publ Moscow Univ. Press
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/uzmu79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=50172}


Linking options:
  • http://mi.mathnet.ru/eng/uzmu79
  • http://mi.mathnet.ru/eng/uzmu/v148/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Bezuslovnye bazisy v prostranstvakh Orlicha”, UMN, 22:2(134) (1967), 113–114  mathnet  mathscinet
    2. V. D. Milman, “Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems”, Russian Math. Surveys, 25:3 (1970), 111–170  mathnet  crossref  mathscinet  zmath
    3. N. I. Gurarii, “Coefficient sequences in Hilbert and Banach space expansions”, Math. USSR-Izv., 5:1 (1971), 226–232  mathnet  crossref  mathscinet  zmath
    4. D. È. Allakhverdiev, A. M. Akhmedov, “Some classes of generalized spectral operators and their applications”, Math. USSR-Sb., 67:1 (1990), 43–63  mathnet  crossref  mathscinet  zmath  isi
    5. M. M. Dragilev, P. A. Chalov, “Fréchet Spaces with Unconditional Base”, Math. Notes, 80:1 (2006), 27–30  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:676
    Full text:337

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020